# SDR HALA20250925289

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,265 hours, 697 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ETOPS - COCKPIT TEMP CONTROLLER DOES NOT KEEP STABLE TEMPERATURE.  REMOVED AND REPLACED TEMP SENSOR (651HK) IAW AMM 21-63-17. OPS CHECK GOOD. AC OKAY FOR SERVICE.
